# SDR UPS04141992

- Difficulty date: March 4, 2004
- Submitted: March 10, 2004
- Operation: Air carrier
- Aircraft: N142UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0825
- System (JASC): 2565 · Escape Slide
- Part: Connector
- Condition: Loose
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RED LIGHT ON EMERGENCY ESCAPE SLIDE TEST WILL NOT ILLUMINATE, BUZZER OPERATES NORMALLY.  DEFERRED EVAC SLIDE WARNING LIGHT PER A300 MEL 52-73-01-1.  PLACARD INSTALLED.   CLOSING LP 146228 - RESET CONNECTOR ON AUTONOUMOUS POWER SUPPLY UNIT. OPS CK NORMAL, MEL 277035 CLEARED.
